# SDR ASAA0440075

- Difficulty date: March 9, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND AFT GALLEY AREA STATION 947.5 FLOORBEAM HAS CORROSION AT FASTENER HOLES LBL 16 TO RBL 16.  REPAIRED FLOORBEAM.  (M)
